Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil causing this or something else? Dla

Posted by ed_uk2010 on May 28, 2018, at 13:12:33

In reply to Re: Nardil causing this or something else?, posted by Dla on May 28, 2018, at 11:28:32

How long is it since you tried trazodone? If it's a long time ago, you may have lost your tolerance to it.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1098894
URL: http://www.dr-bob.org/babble/20180521/msgs/1098937.html